# SDR C77A20150611009

- Difficulty date: June 9, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 21,204 hours, 12,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Splice
- Part number: 17065644001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,454 hours, 5,910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT FLOOR SPLICE, PN 170-65644-001, BETWEEN FRAMES 87 - 88, LBL 41 HAS CORROSION, X=23865 - 24048 Y= -1041.  R & R LT FLOOR SPLICE BETWEEN FRAMES 87 - 88 IAW SRM 51-41-01 & 51-43-01 ON WO 14988282F5 IAW EO E175-5300-111 REV 1 WO 1913079.
